Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

steroid shot and gaining weight?

Anyone out there had the steroid shot for their babies lung development and packed on a few pounds within a few days? I had the steroid shot and I have gained 5 pounds in 3 days. I am rather small to begin with only gaining 20 pounds so far at 33 weeks. Now, I have gained 25. Just curious if there might be a correlation. I see the doctor on monday so I will be asking. Thank you ladies.

Answer Question
 
Anonymous

Asked by Anonymous at 7:15 PM on Jan. 16, 2009 in Pregnancy

Answers (2)
  • I had to have the steroid shot and yep. My weight shot up at the last minute..Don't expect it to stop there.
    TiffanyLove18

    Answer by TiffanyLove18 at 7:17 PM on Jan. 16, 2009

  • i havent but its normal to gain weight anytime you take anything with steroids in it.

    MomNbabyGirl009

    Answer by MomNbabyGirl009 at 8:27 PM on Jan. 16, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN